# SDR ASMF201611009

- Difficulty date: September 9, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N825AM
- Make and model: Boeing 737-800
- Aircraft serial: 36699
- Aircraft time: 7,873 hours, 3,106 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Condition: Deflated
- Location: Mlg
- Part time: 13,972 hours, 5,851 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 110 KNOTS, DUE TO FWD ENTRY DOOR LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE MLG TIRES NUMBERS 3 AND 4 THAT BEGIN TO DEFLATE; SO THE MLG WHEEL NUMBERS 3 AND 4 WERE REPLACED IAW AMM 32-45-11. AIRCRAFT WAS SENT TO THE HANGAR AND THE MLG WHEEL, TIRE AND BRAKES WERE REPLACED IAW AMM 32-45-11; THE FIM 52-10 TASK 801 PROCEDURE WAS PERFORMED, NO DAMAGES WERE DETECTED IN SENSOR S199 AND SW S1147; BITE TO PSEU IAW AMM 53-00-00, NO CONFIRMING FAILURE. HIGH ENERGY STOP INSPECTION WAS PERFORMED IAW MM 05-51-07, NO DAMAGES WERE FOUND, ALL CORRECT.
